Question: Has anyone had serious side effects with apenzin
Been on Aplenzin 5 yrs. Not sure its the drug, but hands are burning. Heads feels strange, and I have tremors. Tremors have been for 3 yrs. There saying it could be parkinson's. Could it be by chance the Aplenzin.
Age: 55 Gender: female
Conditions: Skin Burning Sensation, Tremor, Foggy Thinking
(Number of patients like rosie05 on eHealthMe: 105 )
No reply yet (answer the question, or subscribe to this Q&A)
You can also ask your question in a related mobile support group:
- support group for people who have Skin Burning Sensation
- support group for people who have Tremor
- support group for people who take Aplenzin
Can you answer these questions (Ask a question):
- Does ginger treats skin rashes?
i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
- Any one with lithium tremors recover after reduction of dosage? (1 answer)
More than 10 years on Lithium, tremors evident in hands. According to this study, then was no recovery from these types of tremors. Medication reduced by 1/3 to 600 mg. per day. Not sure if the "NO Recovery" was in a group where the dosage was lowered or not? Wanting to to know of long term recovery and/or permanent brain damage?
- Can i ever take an anti-depressant after i have serotonin syndrome
Hi to everyone I suffer from bipolar and clinical depression and generlized anxiety and social anxiety Iwas given zoloft buspar and tranzodone while on the estadiol shot on holloween ended up in the ER where they did tests and said Ihad serotonin syndrome spent 5 days in the hospital where I was emediatly taken off my medications will Iever be able to take any kind of medication for depression again??
- How can i cure flu???
Body temperature is 37.8 degrees Celsium. I'm coughing!
- I have epilepsy. i've been having seizure activity. can trazadone trigger seizure activity?
Tremors, seizure activity, shakiness, headache, back pain and I already have disc degeneration in my back and severely torn Rotater Cuff in Right Shoulder
- Anyone start seizures in their 50s and have tremors as side effect of carbamazepine
I had my first seizure while driving May 2013. EEG showed temporal lobe activity. After taking 400 mgs of Carbamazepine, symptoms were better but when increased to 600 mg. Tremor began.anyone experiencing this?
- Is there a common ingredient in any of the meds that would cause the tremors and weakness? this happens about 30 mins after taking them in the morning... (2 answers)
after my mother takes her morning meds she begins to tremble as if having tremors...this makes her so weak as she must lye down... is there a common ingredient in these meds? she recently got out of hospital due to the tremors being so bad it was wearing her down.... now at home they are starting back and I wonder if its an ingredient or the company brand... please help!!
- How long can tremors last once your quite taking percocet? (1 answer)
I took Percocet for about 2.5 months for shoulder surgery. Once I stopped taking them I began to experience tremors in my neck/head along with restlessness, weird dreams, the sweats ,and anxiety it has been going on for about a 1.5weeks . I was wondering how long do the tremors usually last for until they stop completely?
- Muscle spasms and other things when taking lexapro
I am a 29 years old female. I went to see a psychiatrist because I felt depressed. I had never been to a psychiatrist before nor taken drugs for depression. He made me a prescription for Lexapro. I started taking 7,5mg a day as prescribed. This is only my fourth day and I have experienced mild hallucinations (I look at the walls in my room and they seem to be moving), tremors, muscle spasms and had difficulty breathing. I have been reading about seratonin syndrome and now I'm worried this is happening to me. I just wonder if it is possible that I have been affected while taking such a small dosage for so little time.